# SDR IPXA2017050716851

- Difficulty date: April 27, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,144 hours, 8,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: F5237230520000
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO DOOR FRAME 62 FORK FITTING HAD A CRACK INDICATION. REPAIRED IAW REO-G20763, AND EO A300-5230-41004-E.
